MAUDE Adverse Event Report: ARTHREX INC. SUTURE ANCHOR,CORKSCREW; SCREW, FIXATION, BONE

ARTHREX INC. SUTURE ANCHOR,CORKSCREW; SCREW, FIXATION, BONE
Catalog Number AR-1915SF-1
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was received and an evaluation was conducted.The complaint was confirmed.Device history record review revealed nothing relevant to this event.The evaluation revealed that the proximal hex portion of the anchor was broken-off, and is lodged inside the distal tip of the driver.The fracture surface displays evidence of torsional-overload.The complainant's event typically caused by over insertion and or prying/leveraging the driver while the implant is still loaded and or improper bone preparation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the anchor broke during insertion.It was not possible to remove the broken fragment.The surgery was completed successfully with a new device of the same part number.There was no harm for patient, user or third party.Performed surgery was an arthroscopic biceps tenodesis.

Brand Name
SUTURE ANCHOR,CORKSCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7266944
Report Number1220246-2018-00034
Device Sequence Number11176569
Product Code HWC
UDI-Device Identifier00888867022669
UDI-Public00888867022669
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Catalogue NumberAR-1915SF-1
Device Lot Number10147347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;